Article thumbnail

Nursing care of a case with oliguric contrast medium associated nephropathy caused by coronary artery intervention

By 于桂香 and 赵虹

Abstract

造影剂肾病(contrast medium associated nephropathy,CN)是指放射学造影后引起的急性肾功能损害,通常以血清肌酐比造影前升高25%~50%为标准[1].随着心血管疾病介入诊治术在临床上的广泛应用,造影剂所致的急性肾损害,已成为当前医院内发生急性肾衰竭的第三位常见原因,病死率为34.0%,发病率为3.7%~70.0%,少尿型急性肾衰竭占20.0%[2,3 ].0353284-32852

Publisher: 护理研究
Year: 2006
DOI identifier: 10.3969/j.issn.1009-6493.2006.35.060
OAI identifier: oai:localhost:20.500.11897/106297
Journal:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://d.g.wanfangdata.com.cn/... (external link)
  • http://d.g.wanfangdata.com.cn/... (external link)
  • http://hdl.handle.net/20.500.1... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.